# SDR USAA061012

- Difficulty date: August 2, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 46,470 hours, 46,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727f S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727F + 4 INCHES S-23L CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-00-01 REPAIR 31, DEFECT SIZE: 1.75 INCH.
